# SDR ASOA201218004

- Difficulty date: February 18, 2012
- Submitted: February 19, 2012
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450927
- Aircraft time: 14 hours, 9,066 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IS IN FOR A 3C INSPECTION,  WHEN INSPECTION FOUND THE VENTRAL TANK BOTTOM CENTER CHAFED. MX PERFORMED A DOUBLER REPAIR ON THE VENTRAL TANK.  FABRICATED AND INSTALL THE DOUBLER AFTER ALLODINED, PRIMED, PAINTED, SEAL AND REMOVED FAIRING 197 BB TO PREVENT FUTHER DAMAGE.  ALL WORK WAS ACCOMPLISHED IAW EC2810-01053. ACFT WILL BE RELEASED AT THE END OF THE CHECK.
